This all started about 4 weeks ago when i had a severe allergic reaction to something (never found out what) and went to the hospital where I was given an pPhenergan injection and prescribed Phenergan (25mg 3 times a day) and Prednisone (2x25mg once per day). this was a 3 day course of both drugs. i began experiencing mental fatigue, extreme trouble concentrating, i feel like i have lost a lot of cognitive function, trouble sleeping, strange dreams, and a general feeling of not being myself. like i constantly have a bucket over my head.
i stopped taking the drugs on the 2nd day as my physical symptoms had cleared up, however i continued to experience the mental symptoms. approximately 5 days after stopping the drugs i was still experiencing the symptoms and had read about psychotic effects that Prednisone can have and that some people need to wean down so i took one of the remaining 25mg Prednisone tablets to see if it made any improvements. it didn't seem to have any effect.
so here I am about 4 weeks later feeling constantly 'dumb' and 'numb' and not being able to concentrate at all. i have read a lot about steroid psychosis and that it can last on average 6 weeks. has anyone else had an experience with this? i just want to get back to normal! everyone else says i seem normal but that is because i have no physical symptoms!